# SDR SWIA201332754

- Difficulty date: February 4, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 29,091 hours, 39,755 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT, STRONG BURNING ODOR FROM LEFT PACK WHILE PACK IS IN LOW.  (FLT 5504)  PERFORMED OPS CHECK ON LEFT PACK USING APU BLEED AND BOTH ENGINE BLEED SOURCES COULD NOT DUPLICATE ON GROUND, NO SMOKE OR BURNING ODOR OF ANY KIND, OPS CHECK GOOD.
